# SDR P5CA9701777

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Loose
- Location: Lt Door Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE DOUBLER - L DOOR FRAME.  REPAIRED PER SRM 51-30-02, SRM 51-10-06.
